Spatiotemporal dynamics of epidemics: synchrony in metapopulation models. / Lloyd, Alun L; Jansen, Vincent A A.

In: Mathematical Biosciences, Vol. 188, 2004, p. 1-16.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalMathematical Biosciences
Volume188
DOIs
Publication statusPublished - 2004
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 94227